See Alike in...

Alike App

Browser

Ashley_W

637d

Anyone else on LDN? I’m up to 1mg. After 25 years of being mostly housebound and often bedbound, I’m seeing a slight increase in physical ability and daily activity level, with slightly less intense crashes and PEM. However, I wake 5.5-6 hours after taking it every single night and can’t go back to sleep. Apparently it blocked endorphins and wears off after 4-6 hours, and then you get a rush of endorphins at that time? I don’t tolerate it during the day, makes me too drugged and sleepy. Anyone else struggle with the nighttime wakings? Any tips?

    • ginkgowink

      637d

      I am on it (3mg) and I think it’s really helping my fatigue. I don’t feel so fatigued and have to remind myself to rest rather than feeling like I have to rest. I think I’m crashing less and my crashes are less intense. I’ve only been on it for maybe 2 months so it’s hard to say. I did struggle with taking it at night. Sometimes it was fine and other times I was feeling super buzzy and agitated and couldn’t sleep. I switched to taking it in the morning and haven’t noticed an issue. Are you saying you tried taking it in the morning but it made you feel drugged/sleepy?

      • Ashley_W

        622d

        @ginkgowink thanks for the response! I tried around noon and I felt drugged/sleepy so I was nervous to try in the morning and feel that way all day. I should probably just give it another go though. This is not enough sleep haha.

        • ginkgowink

          622d

          @Ashley_W oh bummer, I’m sorry. Maybe if you try again after being on it for some time it will be better? I struggled with flu like side effects that included worse fatigue when I first started and increased my dose. I don’t have that issue any more - maybe if your body is more used to the drug now trying it in the morning will go smoothly. Fingers crossed, I really hope you can find a way to make it work for you!

    • princessbun

      637d

      It also kept me from sleeping so I switched to daytime but have not noticed any increased fatigue from that however I sleep significantly better. I am on 4.5 mg. Started there with no increases. Has been a few months so far. I'm not sure if a alight increase in ability to function can be attributed to that yet or if it's a coincidence. I will keep taking it and see!. Its super expensive where I am though..

      • Ashley_W

        622d

        @princessbun thanks for the response! I’ll give morning a shot. In terms of expense, the higher doses are a 1-1 ratio with milligrams of water. So if 50mg pills are less expensive (I got a bottle for $10), you can dissolve in 50 ml of water and refrigerate for one month and draw up in a syringe (1ml=1mg). These were instructions from my doctor but you can probably look them up online and talk to your doctor about it! Makes the whole thing extremely cheap if you can do it this way. Tastes appalling though haha.

        • princessbun

          622d

          @Ashley_W wow I didnt even think of that! Luckily though, I did find a cheaper pharmacy the other day!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion